# SDR UPS97822186

- Difficulty date: January 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46048
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 1160
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION C-CHECK, AFT PIT X SLIDE DOOR FWD TORQUE BOX HAS CRACKED Z FITTING, STA 1160 BETWEEN LONG 35R AND L34R.  REMOVED Z FITTING, FABRICATED REPAIR ANGLES IAW DC8 SRM 53-2-0.  ALODINED AND PRIMED IAW DC8 SRM 51-1-8.  INSTALLED Z FITTING AND REPAIRED ANGLES IAW DC8 SRM D53-2-0 AND DC8 SRM 51-1-21.
